Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Overweight, developed fluttering or vibration type sensation in groin area. Should I be worried?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I am a 57 year old male and though overweight I'm in very good health.
Over the past week I have developed a fluttering, buzzing or vibration type sensation in my left side groin area. At first it seemed to repeat every 6 or 8 seconds for about a second or two but now seems to be lasting longer or almost continuous buzzing.
There is no pain or discomfort.........just an annoying sensation.
Should I be worried about this?
Posted Wed, 9 Oct 2013 in General Health
Answered by Dr. Shruti Rijhwani 2 hours later
Brief Answer:
Not really.

Detailed Answer:
Dear sir,

Thank you for posting your query on XXXXXXX

Well looking into your problem I would like to tell you that it seems to be innocent fibrillations . They represent muscular irritability and subside on their own .

I dont think it needs much attention . But if it still continues you need to consult a neurologist for this . I would advise you to get your serum calcium done because sometimes hypocalcemia may lead to irritability of of muscles .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor